# SDR CALA0100277

- Difficulty date: April 4, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N17627
- Make and model: Boeing 737524
- Aircraft serial: 27531
- Aircraft time: 18,602 hours, 9,706 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND GOUGES IN FORWARD LOWER CORNER OF C-2 DOOR CUTOUT (EXTERNAL SKIN) AT STA 796.  A REPAIR WAS INSTALLED IAW ECRA 5330-03050.
